# SDR DJFA20181207001

- Difficulty date: December 7, 2018
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 5,722 hours, 3,951 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: H, A

## Discrepancy

DIVERTED DUE TO LOSS OF NR 1 GENERATOR. CREW ATTEMPTED RESET WITH NO SUCCESS. NO VIBRATIONS NOTED, JUST A HUM. LANDED WITHOUT INCIDENT. R&R STARTER/GEN AND COMPLIED WITH 05-50-02 UNSCHEDULED STARTER/GEN REMOVAL INSP WITH NO DEFECTS NOTED.
